# SDR SWAA2024101146173

- Difficulty date: October 8, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 50,435 hours, 30,593 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolation Mount
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT UPPER SLIDE MOUNT ISOLATOR CRACKED<[01] R&R FWD SERVICE DOOR AFT UPPER SLIDE MOUNT ISOLATOR IAW SRM 51-40-02.;[02] INSP C/W
